A member asked:

I have had the mirena (levonorgestrel) implant since feb 2015 and i have had dark brown coloured discharge in place of my periods ever since. is this normal?

A doctor has provided 1 answer
Dr. Yvette Westford answered

Specializes in Obstetrics and Gynecology

Mirena (levonorgestrel) is a progesterone only device. As such, irregular / abnormal bleeding is to be expected.

Answered Nov 3, 2015

2.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...